Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sustiva Depression?
Nov 19, 2002

I have a friend who has been on Sustiva, d4t, 3tc for a year now. He recently has been diagnosed with depression. Should he switch off of Sustiva. Could this have caused his depression?

Response from Dr. Henry

Occasionally Sustiva can precipitate or aggravate depression. Whether Sustiva should be switched to another depends on many factors (prior treatment history, history of intolerance to other drugs, sleep or dream disturbances due to Sustiva, etc). If Sustiva is otherwise a good fit then treatment of the depression is another option. KH



Previous
Nausea
Next
impotence

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement